It's possibility spotting. Last month i started bleeding on the 1st(med. flow), it stopped by the time I went to bed. Then I started bleeding again on the 3rd and 4th. Then it stopped again. Then I started bleeding again on the 8th and I bled until the 14th. So it might be spotting. But it might be something else, you might have polyps in your uterus which can cause irregular menses.
how long are they apart? You may also have shorter cycles. I wouldnt go by days of the month because the days in each month arent always the same and the days of your cycle may be fewer then 28 days (the anverage length in cycles.) start charting your cycles if everything comes back normal with your gyn. if you start to see a pattern after 4 cycles yours are probably short. good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.